# SDR 03FDEA00166

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT, BS 720B+3, JUST BELOW STR 17R, REWORKED SKIN DENT, BS 720B+3 BELOW STR 17R.  A=1.8  Y=.062  A/Y=12.9 AND OIL CANNED.  OUT OF LIMITS IAW 53-30-01.  REMOVED DAMAGED AREA 2.3 X 2.9.  FABRICATED, ALODINED, PRIMED AND PAINTED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.
